Quote from ACE28:Hi Lsawyer,
I'm currently taking plain Beinicar (without the diuretic). It has not had any negative effects on my sexual function. With Cozaar and Diovan (for the 1'st few weeks) They had a negative effect on my libido and morning erections. Then over time (as my body adjusted) this improved a little. When I was taking TOPROL XL (the negative effects got worse over time)
Most of the problems with meds. are the side effects which make you tired, stomach aches, excess urination, heart rate changes etc... With all these side effects who's looking for sex?
If these problems were minimized sex is improved. I think it's safe to say (as Lenin mentioned) that Ace Inhibitors and ARB's are the better of the bunch. Over time these meds have less of an effect, and may possibly even improve some areas as your body adjusts to the meds.
I know you mentioned Viagra. In regard to blood pressure meds. Viagra and Cialis are currently testing their drugs in an Extended release formulation as a new high blood pressure medication. The results appear very promising for FDA approval. I wonder how many of us will ask our doc for new prescriptions for this little blue XL time release pill.
I hope this info helps
how long did your body take to get adusted (sexually) to the new medicines? Ever tried Lotrel or know anyone who has? How does that affect the sex drive? I have no problem getting erections, but very weak (not enough to perform). I dont know how long it takes for your body to adapt to the change if it it does at all.